# SDR NSVA2011304

- Difficulty date: November 25, 2011
- Submitted: November 29, 2011
- Operation: Air carrier
- Aircraft: N346CJ
- Make and model: Saab 340B
- Aircraft serial: 193
- Aircraft time: 32,264 hours, 37,468 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AT FR294 CORRODED AREA AT RBL 13 TO 22 ON FRAME FACE AND UPPER FLANGE.  CORROSION EXTENDS THROUGH FLANGE FACE IN ONE AREA.  REPAIRED CORROSION DAMAGE IAW SAAB SDS 023421 DATED 2011-11-18, FOR DEATAILS SEE MM-409 FOR REMOVAL AND REPLACEMENT OF WEB AT STA 288-294.
